×

zbMATH — the first resource for mathematics

Prolongement des courants, positifs, fermes de masse finie. (French) Zbl 0488.58002

MSC:
58A25 Currents in global analysis
32C30 Integration on analytic sets and spaces, currents
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bishop, E.: Conditions for the analyticity of certain sets. Michigan Math. J.11, 289-304 (1964) · Zbl 0143.30302
[2] Demailly, J.-P.: Formules de Jensen en plusieurs variables et application arithmétiques, préprint Université de Paris VI. Bull. Soc. Math. France. Apparaitre (1981)
[3] Federer, H.: Geometic Measure Theory. Berlin-Heidelberg-New-York: Springer-Verlag 1969 · Zbl 0176.00801
[4] Harvey, R., King, J.: On the structure of positive currents. Invent. Math.15, 47-52 (1972) · Zbl 0235.32006
[5] Harvey, R., Knapp, A.W.: Wirtinger’s Inequality and currents. In: Value-Distribution Theory, Part A (K.O. Kujala and A. Vitter, eds.) Pure Applied Math., New York: Marcel Dekker, 1974 · Zbl 0287.53046
[6] Harvey, R.: Removable singularities for positive currents. Amer. J. Math.96, 67-68 (1974) · Zbl 0293.32015
[7] Harvey, R., Polking, J.: Extending analytic objects. Comm. Pure Appl. Math.28, 701-727 (1975) · Zbl 0323.32013
[8] Harvey, R.: Holomorphic chains and their boundaries, Proceeding of Symposia in Pure Mathematics, Several complex variables (Williamstown, 1975), Vol. 30, 1977 · Zbl 0374.32002
[9] Lelong, P.: Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France,85, 239-262 (1957) · Zbl 0079.30901
[10] Lelong, P.: Eléments positifs d’une algèbre extérieure complex avec involution, Séminaire d’Analyse4, 1-22 (1962), exposé no 1, Institut Henri Poincaré
[11] Lelong, P.: Fonctionnelles analytiques et fonctions entières (n variables), Montréal, les Presses de l’Université de Montréal, 1968, Sém. de Mathématiques Supérieures, no 28, Eté 1967
[12] Lelong, P.: Fonctions plurisousharmoniques et formes différentielles positives, Paris, London, New York: Gordon and Breach, Dunod, 1968 · Zbl 0195.11603
[13] Lelong, P.: Un théorème de support pour certains courants, Séminaire Pierre Lelong (Analyse), 1972-1973, p. 97-106, Lecture Notes in Mathematics, no 410, Berlin-Heidelberg-New York: Springer 1974
[14] Skoda, H.: Sous-ensembles analytiques d’ordre fini ou infini dans ? n . Bull. Soc. Math. France100, 353-408 (1972) · Zbl 0246.32009
[15] Skoda, H.: Valeurs au bord pour les solutions de l’opérateurd? et caractérisation des zéros des fonctions de la classe de Nevanlinna. Bull. Soc. Math. France104, 225-299 (1976) · Zbl 0351.31007
[16] Siu, Y.T.: Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc.79, 1200-1205 (1973) · Zbl 0282.32006
[17] Siu, Y.T.: Extension of meromorphic maps into Kähler manifolds. Ann. of Math.102, 421-462 (1975) · Zbl 0318.32007
[18] Siu, Y.T.: Extension Problems in Several Complex Variables, Proceedings of the International Congress of Mathematicians, Helsinki2, 669-674 (1978)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.